# SDR DALA13014123215

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT AT FR 30 AND BETWEEN STR 41L TO STR 42L IN FWD CARGO COMPARTMENT.  REPLACED CLEAT AT FR 30 AND BETWEEN STR 41L TO STR 42L IN FORWARD CARGO COMPARTMENT IAW SRM 51-72-11.
